Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 162518, 12 pages
http://dx.doi.org/10.1155/2014/162518
Research Article

Commutators of Multilinear Calderón-Zygmund Operator and BMO Functions in Herz-Morrey Spaces with Variable Exponents

1Department of Mathematics, Dalian Maritime University, Dalian 116026, China
2Department of Mathematics, Hainan Normal University, Haikou 571158, China

Received 25 December 2013; Accepted 25 April 2014; Published 25 May 2014

Academic Editor: Yongsheng S. Han

Copyright © 2014 Canqin Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain the boundedness of a commutator generated by multilinear Calderón-Zygmund operator and BMO functions in Herz-Morrey spaces with variable exponents.